# SDR VQI2015F00006

- Difficulty date: February 12, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N623VA
- Make and model: Airbus A320-214
- Aircraft serial: 2740
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING A TURN, AFTER, MAINTENANCE WAS NOTIFIED OF AN ODOR OF BURNED PLASTIC IN CABIN.  NO ODOR PRESENT WHEN MAINTENANCE ARRIVED AND PERFORMED INSPECTION IAW TSM 05-50-00-810-831-A AND RAN PACKS AND INSPECTED APU COMPARTMENT FOR ANY LEAKS, NONE PRESENT.
